Bulletin of the American Mathematical Society

Review: Luigi Bianchi, Lezioni sulla Teoria dei Numeri algebrici e Principi d'Aritmetica analitica

G. E. Wahlin

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 28, Number 9 (1922), 466.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183485279

Citation

Wahlin, G. E. Review: Luigi Bianchi, Lezioni sulla Teoria dei Numeri algebrici e Principi d'Aritmetica analitica. Bull. Amer. Math. Soc. 28 (1922), no. 9, 466. https://projecteuclid.org/euclid.bams/1183485279


Export citation